American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Francisco-Javier Cirre and Peter Turbek. The number of real ovals of a cyclic cover of the sphere. Proc. Amer. Math. Soc. 145 (2017) 2639-2647.
Abstract, references, and article information   
View Article: PDF

[2] Gou Nakamura. Compact non-orientable surfaces of genus 6 with extremal metric discs. Conform. Geom. Dyn. 20 (2016) 218-234.
Abstract, references, and article information   
View Article: PDF

[3] Karim Rakhimov. Capacity dimension of the Perez-Marco set. Contemporary Mathematics 662 (2016) 131-137.
Book volume table of contents   
View Article: PDF

[4] Peter Turbek. Computing equations, automorphisms and symmetries of Riemann surfaces. Contemporary Mathematics 629 (2014) 335-348.
Book volume table of contents   
View Article: PDF

[5] J. J. Etayo and E. Martínez. On the minimum genus problem on bordered Klein surfaces for automorphisms of even order. Contemporary Mathematics 629 (2014) 119-135.
Book volume table of contents   
View Article: PDF

[6] Marston D. E. Conder. Large group actions on surfaces. Contemporary Mathematics 629 (2014) 77-97.
Book volume table of contents   
View Article: PDF

[7] Antonio F. Costa, Milagros Izquierdo and Ana M. Porto. Maximal and Non-maximal NEC and Fuchsian groups uniformizing Klein and Riemann surfaces. Contemporary Mathematics 629 (2014) 107-118.
Book volume table of contents   
View Article: PDF

[8] Gou Nakamura. Compact Klein surfaces of genus $5$ with a unique extremal disc. Conform. Geom. Dyn. 17 (2013) 39-46.
Abstract, references, and article information   
View Article: PDF

[9] E. Bujalance, F.J. Cirre and M.D.E. Conder. Extensions of finite cyclic group actions on non-orientable surfaces. Trans. Amer. Math. Soc. 365 (2013) 4209-4227.
Abstract, references, and article information   
View Article: PDF

[10] E. Bujalance, F. J. Cirre and M. D. E. Conder. Finite group actions of large order on compact bordered surfaces. Contemporary Mathematics 572 (2012) 25-56.
Book volume table of contents   
View Article: PDF

[11] Gou Nakamura. Compact non-orientable surfaces of genus $4$ with extremal metric discs. Conform. Geom. Dyn. 13 (2009) 124-135. MR 2497316.
Abstract, references, and article information   
View Article: PDF

[12] E. Bujalance, F. J. Cirre and J. M. Gamboa. Normal coverings of hyperelliptic real algebraic curves. Conform. Geom. Dyn. 11 (2007) 107-127. MR 2329139.
Abstract, references, and article information   
View Article: PDF

[13] Ernesto Girondo and Gou Nakamura. Compact non-orientable hyperbolic surfaces with an extremal metric disc. Conform. Geom. Dyn. 11 (2007) 29-43. MR 2295996.
Abstract, references, and article information   
View Article: PDF

[14] Philip L. Bowers and Kenneth Stephenson. Uniformizing dessins and Bely\u \i \ maps via circle packing. Memoirs of the AMS 170 (2004) MR 2053391.
Book volume table of contents

[15] Emilio Bujalance, Grzegorz Gromadski and David Singerman. On the number of real curves associated to a complex algebraic curve . Proc. Amer. Math. Soc. 120 (1994) 507-513. MR 1165047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia